confused reality (confusedreality) wrote in vaginapagina,
confused reality
confusedreality
vaginapagina

Calcium and vitamin D inducing period and worse cramps?

Hi everyone,

Last week my doctor prescribed me with some calcium and vitamin D, because my bones feel kinda blergh. Haven't been eating well in the past 3-4 years, never was a big consumer of calcium, plus she said that most people in the Netherlands here have a D-deficiency anyway. So.
2 days after starting the chewing pills my period starts, 2 weeks earlier than expected. I'm usually on 30-35 day cycles. Also, the cramping is unusually bad. This feels more like I gave in around ovulation time (which would be around now) and ate a LOT of MacDonald's. More animal protein tends to worsen my pms symptoms.

Now, I can't really imagine that a vitamin supplement causes a period, but it's the only thing that has changed. Google-fu tells me that calcium and vit.D are actually recommended to help alleviate PMS.

I'll probably take this up with the pharmacist/doctor anyway, because they were quite particular about this. They only gave me 15 pills to start with, wanting to check side effects before giving me anymore. But the expected side effects are more along the lines of nasuea and vomiting.
But I'd like to know what you guys think as well, cause this community tends to be able to come up with things doctors don't always know about :)

What do you guys think? Any clue?

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments